# SDR DALA2022111707413

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 93,151 hours, 24,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT 2L DOOR OF CABIN PAX IN EF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00061: ROTARY SNUBBER AT 2L DOOR OF CABIN PAX WAS REPLACED SERVICEABLE SNUBBER PER B757-200 AMM 52-11-10.
